The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (204 KB) | Metadata | Table of Contents | ZAA summary
Volume 21, Issue 3, 2002, pp. 817–826
DOI: 10.4171/ZAA/1110

Published online: 2002-09-30

A Certain Series Associated with Catalan’s Constant

V.S. Adamchik[1]

(1) Carnegie Mellon University, Pittsburgh, USA

A parametric class of series generated by integration of complete elliptic integrals $\sum^\infty_{–r \neq k=0} \frac{\bigl(\begin{smallmatrix} 2k\\ k \end{smallmatrix} \bigr)}{(k+r)16^k}$ is valuated in closed form. Alternative proofs to results of Ramanujan and others are given. Also, a particular case of the Saalschützian hypergeometric series $_4F_3(1)$ is derived.

Keywords: Summation of series, elliptic functions, hypergeometric functions, Catalan’s constant

Adamchik V.S.: A Certain Series Associated with Catalan’s Constant. Z. Anal. Anwend. 21 (2002), 817-826. doi: 10.4171/ZAA/1110